# SDR AALA202312113728

- Difficulty date: December 5, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 59,143 hours, 24,473 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVATORY "A" EMERGENCY EXIT LIGHT WIRING HAS BROKEN QUICK DISCONNECT. REPAIRED LAVATORY "A" EMERGENCY EXIT LIGHT WIRING QUICK DISCONNECT PER SWPM 20-61-11.
